# SDR HEEA111385

- Difficulty date: October 4, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 1,722 hours
- Engine: Ge CT72A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5044T47P05
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE WAS NORMAL AFTER TAKEOFF, ABOUT 35 MIN IN CRUISE FLIGHT, NR 2 ENGINE OIL PRESSURE HAD DROPPED TO 55 PSI, THEN ON ARRIVAL, NR 2 ENGINE OIL PRESSURE WAS BETWEEN 47 AND 50 PSI.  REPLACED G AXIS SEAL.
